# SDR ASMF201311011

- Difficulty date: November 5, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N774AM
- Make and model: Boeing 777-2Q8
- Aircraft serial: 28689
- Aircraft time: 49,946 hours, 7,419 cycles
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING FUELING FOR PUMP JETTISON TEST, A FUEL SPILLAGE IN THE RT TANK OCCURRED DUE TO THE SHUTOFF VLV DID NOT CLOSE. THE PLATFORM WAS CLEANED BY FIREMEN & MX PERSONNEL CLEANED THE VLV & IT WAS TESTED SEVERAL TIMES IAW MM 28-13-00, NO LEAK WAS DETECTED & SHUTOFF VLV WORKED CORRECT CONTINUING THE FUELING.
